Convergence of the series of large-deviation probabilities for sums of independent equally distributed random variables

Authors

  • O. I. Klesov Nat. Techn. Univ. Ukraine "KPI", Kyiv

Abstract

The series n is studied, where S_n are the sums of independent equally distributed random variables, τ_n is a sequence of nonnegative numbers, α > 0, and ɛ > 0 is an arbitrary positive number. For a broad class of sequences τ_n, the necessary and sufficient conditions are established for the convergence of this series for any ɛ > 0.

Published

25.06.1993

Issue

Section

Research articles

How to Cite

Klesov, O. I. “Convergence of the Series of Large-Deviation Probabilities for Sums of Independent Equally Distributed Random Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 6, June 1993, pp. 770–784, https://umj.imath.kiev.ua/index.php/umj/article/view/5866.